# SDR DALA13034430947

- Difficulty date: July 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 62,210 hours, 46,732 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Bs 541-560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE FWD LOWER CORNER AT CABIN WINDOW CUTOUT BETWEEN BS 541 - 560 RT SIDE.  REPAIR WAS ACCOMPLISHED IAW AMR 09531242, REV 1, AND ER/A 516230-14, REV ORIG.
